# SDR FDEA201008233102

- Difficulty date: August 23, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA60141
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE - EXTERIOR SURFACE AT APPROX STA 1581 TO STA 1601 BETWEEN   LONGERON 50 LT AND LONGERON 52 FOUND WITH EXISTING REPAIR.  EXISTING REPAIR AT FUSELAGE EXTERIOR SURFACE AT APPROX STA 1581 TO STA 1601 BETWEEN LONGERON 50 LT AND LONGERON 52 EVALUATED AND FOUND PREVIOUSLY   ACCOMPLISHED IAW EA 8-9700-119524,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
